# SDR QXEA2017042100316

- Difficulty date: April 4, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 37,953 hours, 39,790 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 85216839103
- Condition: Corroded
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR NR 2 BEAM FOUND CRACKED BETWEEN CENTER SUPPORT.   LOCATED, & DRILLED NEW BEAM IAW SRM 51-40-07. APPLIED CORROSION INHIBITING COMPOUND TO INNER STRUCTURE IAW DRW 85217301NOTE 10 REV-J & AMM 51-25-01-390-801.
